MathSciNet Relay Station
MathSciNet bibliographic data
MR633752 (83i:17004) 17B05 (22E60)
Fedorchuk, V. M. Nonsplit subalgebras of the Lie algebra of the generalized Poincaré group $P(1,\,4)$. (Russian) Ukrain. Mat. Zh. 33 (1981), no. 5, 696–700, 719.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement